# SDR IPXA2020011350826

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 21,456 hours, 13,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMCD FLOOR PNL KICK PLATE REQUIRE FABRICATION DUE TO DAMAGE. DELAM, MISSING SKIN, MISSING INSERT CRACK IN PANEL.BEGAN FABRICATION OF FLOOR PNL PER DRAWING 13B53270727.  BEGAN FAB OF KICK PLATE DWG 10A25773967.
